# SDR UIEA2021041800931

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MID FLAP I/B FLAP PANEL UPPER CHORD FOUND CORROSION.( LHW I/B MID FLAP I/B FLAP PANEL UPPER CHORD CORROSION AREA REWORKED AS PER SRM 57-30-02-1A-1 )
